Alert archive / Michigan / River Flood Warnings in 2011

River Flood Warning 22, NWS Grand Rapids, MI

July 30, 2011Ingham County, Michigan

NWS Grand Rapids, MI issued this river flood warning at Jul 30, 2011, 9:25 AM EDT for Ingham County, Michigan. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jul 30, 2011, 9:25 AM EDT (13:25 UTC)
Expired
Jul 30, 2011, 11:05 PM EDT
In force
14 hr
Issued by
NWS Grand Rapids, MI
Flood severity
Minor

County Ingham County, MI

The radar

The Detroit radar (KDTX), 75 km from the middle of the area, began a volume at 13:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Grand River at Lansing (LNSM4).

Action stage
10 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04113000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

756 
WGUS43 KGRR 301325
FLWGRR


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
925 AM EDT SAT JUL 30 2011

...THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN SOUTHWEST LOWER MICHIGAN...

  GRAND RIVER AT LANSING AFFECTING INGHAM COUNTY

.THE CURRENT WEATHER IS DOMINATED BY A HIGH PRESSURE SYSTEM
THROUGH MONDAY. SCATTERED ADDITIONAL RAINFALL IS EXPECTED
SUNDAY AFTERNOON. NO ADDIONAL RISE IS EXPECTED.

SAFETY MESSAGE...EVEN 6 INCHES OF FAST-MOVING FLOOD WATER CAN KNOCK 
YOU OFF YOUR FEET... AND A DEPTH OF 2 FEET WILL FLOAT YOUR CAR.  
NEVER TRY TO WALK... SWIM... OR DRIVE THROUGH SUCH SWIFT WATER.  IF 
YOU COME UPON FLOOD WATERS... STOP... TURN AROUND AND GO ANOTHER WAY.


THIS WARNING WILL BE IN EFFECT UNTIL THE RIVER FALLS BELOW ITS FLOOD 
STAGE.  

STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL 
RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION.


ADDITIONAL WEATHER AND RIVER INFORMATION CAN BE FOUND ON OUR HOMEPAGE
AT WWW.WEATHER.GOV/GRR.  

&&

MIC065-311330-
/O.NEW.KGRR.FL.W.0022.110730T1325Z-110731T1330Z/
/LNSM4.1.ER.110730T0830Z.110730T1800Z.110731T0130Z.NO/
925 AM EDT SAT JUL 30 2011

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GRAND RIVER AT LANSING.
* UNTIL SUNDAY MORNING.
* AT  8:45 AM SATURDAY THE STAGE WAS 11.1 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.2 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 11.0 FEET...EXPECT MINOR FLOODING OF LOW LYING AREAS 
  AND PARKS
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.1 FEET
  ON FEB 20 1981.  

$$
2 follow-up statements
590 
WGUS83 KGRR 301350
FLSGRR


FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
950 AM EDT SAT JUL 30 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTHWEST 
LOWER MICHIGAN...

  SYCAMORE CREEK AT HOLT AFFECTING INGHAM COUNTY
  THORNAPPLE RIVER ABOVE HASTINGS AFFECTING BARRY COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTHWEST 
LOWER MICHIGAN...

  GRAND RIVER AT LANSING AFFECTING INGHAM COUNTY

.THE CURRENT WEATHER IS DOMINATED BY A HIGH PRESSURE AREA THROUGH
MONDAY. SCATTERED RAINFALL IS POSSIBLE ON SUDAY BUT NO ADDITION RISE
IS EXPECTED.

PRECAUTIONARY/PREPAREDNESS
ACTIONS...

SAFETY MESSAGE...MOTORISTS SHOULD NOT ATTEMPT TO DRIVE AROUND 
BARRICADES OR DRIVE CARS THROUGH FLOODED AREAS.

STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL 
RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION.


ADDITIONAL WEATHER AND RIVER INFORMATION CAN BE FOUND ON OUR HOMEPAGE
AT WWW.WEATHER.GOV/GRR.  

&&

MIC065-311330-
/O.CON.KGRR.FL.W.0022.000000T0000Z-110731T1330Z/
/LNSM4.1.ER.110730T0830Z.110730T1800Z.110731T0130Z.NO/
950 AM EDT SAT JUL 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER AT LANSING.
* UNTIL SUNDAY MORNING.
* AT  8:45 AM SATURDAY THE STAGE WAS 11.1 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.2 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 11.0 FEET...EXPECT MINOR FLOODING OF LOW LYING AREAS 
  AND PARKS
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.6 FEET
  ON MAR 11 2009.  

$$

MIC065-311549-
/O.EXT.KGRR.FL.W.0019.000000T0000Z-110731T1800Z/
/HHTM4.2.ER.110728T2208Z.110729T1321Z.110731T0142Z.NO/
950 AM EDT SAT JUL 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE SYCAMORE CREEK AT HOLT.
* UNTIL SUNDAY AFTERNOON.
* AT  8:24 AM SATURDAY THE STAGE WAS 8.8 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.
* IMPACT...AT 8.0 FEET...EXPECT MINOR FLOODING OF LOW LYING AREAS 
  ADJACENT TO THE RIVER...IN THE LANSING MUNICIPAL GOLF COURSE AND 
  SECTIONS OF EAST MT. HOPE ROAD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET 
  ON FEB 10 2001.  

$$

MIC015-311549-
/O.EXT.KGRR.FL.W.0021.110731T0300Z-110801T1800Z/
/HSTM4.1.ER.110731T0300Z.110731T1200Z.110801T0600Z.NO/
950 AM EDT SAT JUL 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE THORNAPPLE RIVER ABOVE HASTINGS.
* FROM THIS EVENING TO MONDAY AFTERNOON.
* AT  9:15 AM SATURDAY THE STAGE WAS 6.4 FEET. 
* FLOOD STAGE IS 7.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 7.2 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY EARLY MONDAY MORNING.
* IMPACT...AT 7.0 FEET...EXPECT MINOR FLOODING OF RIVERBEND GOLF 
  COURSE...TYDEN PARK IN HASTINGS...AND HOMES UPSTREAM AND 
  DOWNSTREAM OF HASTINGS
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.1 FEET 
  ON MAR 14 2010.  

$$
749 
WGUS83 KGRR 310305
FLSGRR


FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1105 PM EDT SAT JUL 30 2011

 ...THE FLOOD WARNING HAS BEEN CANCELLED AND DOWNGRADED TO A FLOOD 
ADVISORY FOR THE FOLLOWING RIVER IN SOUTHWEST LOWER MICHIGAN...

  GRAND RIVER AT LANSING AFFECTING INGHAM COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTHWEST 
LOWER MICHIGAN...

  SYCAMORE CREEK AT HOLT AFFECTING INGHAM COUNTY
  THORNAPPLE RIVER ABOVE HASTINGS AFFECTING BARRY COUNTY

.THE CURRENT WEATHER IS DOMINATED BY AN AREA OF HIGH PRESSURE
THROUGH MONDAY. SCATTERED RAINFALL IS POSSIBLE ON SUNDAY WITH NO
ADDITIONAL RISE EXPECTED. THE FOLLOWING FORECAST IS BASED ON
OBSERVED AND FORECAST 24 HOUR PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... MOTORISTS SHOULD NOT ATTEMPT TO DRIVE AROUND 
BARRICADES OR DRIVE CARS THROUGH FLOODED AREAS.

STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL 
RADIO... TELEVISION OR NOAA WEATHER RADIO FOR FURTHER INFORMATION.

ADDITIONAL WEATHER AND RIVER INFORMATION CAN BE FOUND ON OUR HOMEPAGE
AT WWW.WEATHER.GOV/GRR.  

&&

MIC065-010505-
/O.EXT.KGRR.FL.W.0019.000000T0000Z-110801T1233Z/
/HHTM4.2.ER.110728T2208Z.110729T1321Z.110731T1233Z.NO/
1105 PM EDT SAT JUL 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE SYCAMORE CREEK AT HOLT.
* UNTIL MONDAY MORNING.
* AT  8:24 AM SATURDAY THE STAGE WAS 8.8 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW MORNING.
* IMPACT...AT 8.0 FEET...EXPECT MINOR FLOODING OF LOW LYING AREAS 
  ADJACENT TO THE RIVER...IN THE LANSING MUNICIPAL GOLF COURSE AND 
  SECTIONS OF EAST MT. HOPE ROAD
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET 
  ON FEB 10 2001.  

$$

MIC015-010504-
/O.CON.KGRR.FL.W.0021.000000T0000Z-110801T1800Z/
/HSTM4.1.ER.110730T2156Z.110731T0215Z.110801T0600Z.NO/
1105 PM EDT SAT JUL 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE THORNAPPLE RIVER ABOVE HASTINGS.
* UNTIL MONDAY AFTERNOON.
* AT 10:15 PM SATURDAY THE STAGE WAS 7.3 FEET. 
* FLOOD STAGE IS 7.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY MONDAY MORNING.
* IMPACT...AT 7.0 FEET...EXPECT MINOR FLOODING OF RIVERBEND GOLF 
  COURSE...TYDEN PARK IN HASTINGS...AND HOMES UPSTREAM AND 
  DOWNSTREAM OF HASTINGS
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 7.1 FEET 
  ON MAR 14 2010.  

$$

MIC065-310335-
/O.CAN.KGRR.FL.W.0022.000000T0000Z-110731T1330Z/
/LNSM4.1.ER.110730T0830Z.110730T1530Z.110730T1807Z.NO/
1105 PM EDT SAT JUL 30 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE GRAND RIVER AT LANSING.
  AND HAS BEEN DOWNGRADED TO A FLOOD ADVISORY.
* AT 10:45 PM SATURDAY THE STAGE WAS 10.7 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FELL BELOW FLOOD STAGE AT  2:07 PM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.7 FEET BY MONDAY 
  MORNING.
* IMPACT...AT 11.0 FEET...EXPECT MINOR FLOODING OF LOW LYING AREAS 
  AND PARKS
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 10.7 FEET
  ON JAN 15 2005.  

$$

63

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this river flood warning went out at Jul 30, 7:09 AM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jul 30, 7:09 AM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
709 AM EDT SAT JUL 30 2011

LATEST UPDATE...AVIATION...

.SYNOPSIS...(400 AM EDT SAT JUL 30 2011)
CLASSIC SUMMER WEATHER WILL PREVAIL THIS WEEKEND. A LARGE SURFACE
HIGH PRESSURE SYSTEM PASSING OVER MICHIGAN TODAY WILL BRING MOSTLY
SUNNY SKIES AND HIGHS NEAR 90 DEGREES.  A WEAK COLD FRONT WILL BRING
THE CHANCE OF THUNDERSTORMS LATE SUNDAY INTO EARLY MONDAY. THE BEST
CHANCE OF RAIN WILL BE TUESDAY INTO TUESDAY NIGHT AS A WEAK COLD
FRONT
MOVES ACROSS THE AREA.

&&

.SHORT TERM...(400 AM EDT SAT JUL 30 2011)
(TONIGHT THROUGH SUNDAY NIGHT)
OUR FOCUS TODAY IS ON THE FRONTAL CONVECTION SUNDAY AFTERNOON INTO
SUNDAY EVENING. OTHERWISE SURFACE HIGH PRESSURE WILL CONTINUE TO
MOVE SLOWLY EAST TODAY...THE CENTER OF WHICH WILL CROSS THE LOWER
PENINSULA DURING THIS AFTERNOON. THE HIGH WILL GO EAST OF US TONIGHT
AND THAT WILL PROVIDE AN NEARLY CLEAR NIGHT ONCE AGAIN.

THE NEXT NORTHERN STREAM SHORTWAVE AND ASSOCIATED COLD FRONT IS
FORECAST TO MOVE THROUGH THE AREA LATER IN THE DAY SUNDAY INTO
SUNDAY NIGHT. THE DEEP LAYER RELATIVE HUMIDITY IS ANEMIC. HOWEVER
THE PRECIPITABLE WATER VALUES STILL RISE TO BTW 1.5 AND 1.8 INCHES
SUNDAY EVENING. THE JET EXIT REGION OF A SPEED MAX ON THE JET STREAM
MOVING OVER MICHIGAN SUNDAY AFTERNOON IN COMBINATION WITH SOME
SURFACE FRONTAL WIND CONVERGENCE WILL PROVIDE ENOUGH LIFT FOR SCT
THUNDERSTORMS LATE IN THE DAY SUNDAY INTO SUNDAY NIGHT. THE MOST
UNSTABLE CAPE VALUES RISE TO OVER 1500 J/KG SUNDAY EVENING AS THE
FRONT MOVES THROUGH. DEEP LAYER SHEAR WILL BE ENOUGH FOR ISOLATED
STRONG THUNDERSTORM. ACTIVITY SHOULD BE LIMITED DUE TO ABUNDANCE OF
DRY AIR IN THE SOUNDING AHEAD OF THE COLD FRONT.

MORE HIGH PRESSURE FOLLOWS MONDAY SO SKIES SHOULD BECOME PARTLY TO
MOSTLY SUNNY BY AFTERNOON. TEMPERATURES WILL APPROACH 90 AGAIN.

&&

.LONG TERM...(400 AM EDT SAT JUL 30 2011)
(MONDAY NIGHT THROUGH FRIDAY)

THE MID RANGE MODELS ARE IN DECENT AGREEMENT LENDING CONFIDENCE TO
THE FORECAST. THE MAIN FORECAST CHALLENGE IS DEALING WITH WAVES OF
LOW PRESSURE SKIRTING ALONG THE NORTHERN EDGE OF AN AREA OF HIGH
PRESSURE STUCK IN THE MIDDLE OF THE CONTINENT.

A STRONG WAVE IS ON TAP FOR THE GREAT LAKES REGION TUESDAY AND
TUESDAY NIGHT. THE GFS WOULD TAKE THE WAVE NORTH OF MICHIGAN WITH
LESS PRECIPITATION... WHILE THE ECMWF WOULD TAKE IT OVER THE UPPER
PENINSULA WITH BETTER FORCING AND STRONGER STORMS OVER THIS AREA. NO
CHANGES MADE TO THE GOING GRIDS IN THIS TIME PERIOD BUT DID REMOVE
THE WEATHER FROM WEDNESDAY... AS BOTH MODELS HAVE PRECIPITATION OUT
OF THE AREA BY THEN.

BOTH MODELS SHOW A WEAKER WAVE PASSING ACROSS THE REGION THURSDAY
NIGHT INTO FRIDAY. DID NOT ADD ANY PRECIPITATION TO THE GOING DRY
FORECAST DUE TO COLLABORATION ON THE WEAKNESS OF THE WAVE.

TEMPERATURES WILL BE A LITTLE ABOVE NORMAL FOR THIS TIME OF YEAR.
NORMAL HIGHS ARE IN THE LOWER 80S WITH NORMAL LOWS AROUND 60 DEGREES.
&&

.AVIATION...(709 AM EDT SAT JUL 30 2011)
NOT TO MUCH CONCERN TODAY OR TONIGHT. A LARGE HIGH IS MOVING ACROSS
THE STATE TODAY AND THAT WILL RESULT IN LIGHT WINDS AND FEW CLOUDS.
THUS VFR CIGS/VSBY WILL PREVAIL THROUGH TONIGHT.

&&

.MARINE...(400 AM EDT SAT JUL 30 2011)
SURFACE HIGH PRESSURE AND DRY AIR WILL RESULT IN GOOD CONDITIONS FOR
BOATERS IN OUR NEAR SHORE WATERS INTO SUNDAY AFTERNOON. THE LIGHT
WINDS WILL LIMIT WAVE HEIGHTS. FROM MID AFTERNOON INTO EARLY MONDAY
MORNING THERE COULD BE A FEW STRONG STORMS AROUND. THE STORMS WILL
RESULT IN LESS FAVORABLE CONDITIONS FOR SMALL WATER CRAFT SUNDAY
AFTERNOON INTO SUNDAY NIGHT.

&&

.HYDROLOGY...(400 AM EDT SAT JUL 30 2011)
DUE TO THE DELUGE OF UP TO AROUND 10 INCHES OF RAIN IN ABOUT 48
HOURS A FEW DAYS AGO... RIVER LEVELS WILL RUN ON THE HIGH SIDE FOR
AT LEAST THE NEXT WEEK OR SO.  WE HAVE RIVER ADVISORIES AND WARNING
FOR AREAS WITH THE HIGHEST RIVER LEVELS. ANY QPF LATER SUNDAY INTO
EARLY MONDAY SHOULD BE MINUSCULE.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.

&&

SYNOPSIS:    WDM
SHORT TERM:  WDM
LONG TERM:   63
AVIATION:    WDM
MARINE:      WDM
HYDROLOGY:   WDM
Hazardous weather outlook, Jul 30, 4:26 AM EDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
426 AM EDT SAT JUL 30 2011

MIZ037>040-043>046-050>052-056>059-064>067-071>074-310830-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
426 AM EDT SAT JUL 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SOME AREA WATERWAYS WILL CONTINUE TO RUN HIGH AND POSE A FLOODING
THREAT THIS WEEKEND.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SOME AREA WATERWAYS WILL CONTINUE TO RUN HIGH AND POSE A FLOODING
THREAT THIS WEEKEND.

SCATTERED THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON INTO EARLY
MONDAY AND AGAIN TUESDAY INTO TUESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LMZ844>849-310830-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
426 AM EDT SAT JUL 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS SUNDAY AFTERNOON INTO MONDAY AND TUESDAY
INTO TUESDAY EVENING MAY RESULT IN LOCALLY GUSTY WINDS...INCREASED
WAVE HEIGHTS AND VERY LOW VISIBILITIES DUE TO RAIN AND BLOWING SPRAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WDM

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 10:20 PM EDTRiver Flood AdvisoryGRRIngham11 hr
Jul 29, 10:37 PM EDTRiver Flood AdvisoryGRRIonia12 hr

Nearby

River Flood Warnings in Michigan, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.